Advertisement

Limit Theorems on Large Deviations for Markov Stochastic Processes

  • A. D. Wentzell
Book

Part of the Mathematics and Its Applications (Soviet Series) book series (MASS, volume 38)

Table of contents

  1. Front Matter
    Pages i-xv
  2. A. D. Wentzell
    Pages 1-11
  3. A. D. Wentzell
    Pages 79-114
  4. A. D. Wentzell
    Pages 115-139
  5. Back Matter
    Pages 169-176

About this book

Keywords

Markov process Moment Random variable probability stochastic process stochastic processes

Authors and affiliations

  • A. D. Wentzell
    • 1
  1. 1.Dept. of MathematicsMoscow State UniversityMoscowUSSR

Bibliographic information

  • DOI https://doi.org/10.1007/978-94-009-1852-8
  • Copyright Information Springer Science+Business Media B.V. 1990
  • Publisher Name Springer, Dordrecht
  • eBook Packages Springer Book Archive
  • Print ISBN 978-94-010-7325-7
  • Online ISBN 978-94-009-1852-8
  • Series Print ISSN 0169-6378
  • Buy this book on publisher's site
Industry Sectors
Pharma
Biotechnology
Finance, Business & Banking
Electronics
IT & Software
Telecommunications
Energy, Utilities & Environment
Aerospace
Oil, Gas & Geosciences
Engineering